# SDR AALA20160324010

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 50,081 hours, 24,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD CARGO COMPARTMENT DOOR STOP PAD SUPPORT FITTING, 3RD FROM TOP ON FWD EDGE, IS CRACKED.  R & R FITTING IAW AARD 51-00-05-1 & DWGS CDK2345 & 5910141.
